# SDR CA990707061

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 264
- Condition: Loose
- Location: Aileron
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CREW NOTICED A VIBRATION COMING FROM THE AILERONS AND TRANSMITTED THROUGH THE CONTROL WHEELS.  SPEED REDUCED AND RETURNED TO BLOCKS.  AILERON PANEL LOOSE, ATTACHED WITH WRONG SCREWS, ALL PANELS CHECKED FOR PROPER SCREWS, SCREWS REPLACED.
